# SDR CA000310003

- Difficulty date: February 22, 2000
- Submitted: July 5, 2000
- Operation: General aviation
- Make and model: Moravn Z242L
- Aircraft time: 2,966 hours
- Propeller: Muhbr MTV3BC
- System (JASC): 6120 · Propeller Controlling System
- Part: Spring
- Part number: 1530650012
- Condition: Broken
- Location: Prop Control
- Part time: 31,900 hours
- Component: Propeller Contr, L24278000000
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION IT WAS NOTICED THAT THE PROPELLER CONTROL FLAT SPRING WAS BROKEN.  THIS SPRING IS USED TO KEEP THE PROP CONTROL TELEFLEX SHEATH RIGID DURING PROP GOVERNOR CONTROL MOVEMENT.  THE SUBMITTER SUGGESTS THAT DURING INSTALLATION THEY SHOULD BE INSTALLED WITH NO STRESS ON THE SPRINGS WHICH COULD BE DETECTED BY SPRING BENDING BETWEEN THE BRACKET AND THE SUPPORT.  (X)
